Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 26 of 52 found articles
 
 
  Lie symmetry reductions, exact solutions and soliton dynamics to Burgers equation
 
 
Title: Lie symmetry reductions, exact solutions and soliton dynamics to Burgers equation
Author: Tanwar, Dig Vijay
Appeared in: Nonlinear dynamics
Paging: Volume 112 () nr. 24 pages 22267-22281
Year: 2024-08-30
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 26 of 52 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands